I'm on day 5 of my ct from Norco and lortabs and have a tingling/numbing sensation in my fingers and face. I was wondering if this was normal and have other of you wen through this during your detox? Any input or answers would be greatly appreciated. I just don't want to let this increase my anxiety level if its nothing to worry about. Thanks
Ive never heard of withdrawals causing that. I'm not saying it isn't possible...just saying Ive never heard of it. Being that I'm curious I poked around on the internet to no avail. I guess I will just bump your question up so maybe if someone can relate they will let you know. Also, here are a couple of sites I thought interesting in my little search I thought Id share with you.
I did. But I have an underlying medical issue. I ended up in the hospital, but that tingling isn't what made me go.
However, for ME, the tingling went away with IV fluids. Turned out I was totally dehydrated, even though I was drinking a lot, had normal urine output, and the pinch the back of the skin test was fine.
It happened day 3 or 4.. Anyway, they told me that's where mine was coming from.
Mine though, not saying yours is, so please check with your Dr.
Hope you feel better!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.